ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.10, No.1

Publisher: University of Maragheh

Publishing Date: 2018-04-01

  1. On generalized topological molecular lattices

    Authors: Narges Nazari;Ghasem Mirhosseinkhani

  2. Similar generalized frames

    Authors: Azadeh Alijani

  3. On $L^*$-proximate order of meromorphic function

    Authors: Sanjib Datta;Tanmay Biswas

  4. The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions

    Authors: Leila Nasiri;Ali Sameripour

  5. Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator

    Authors: Ali Taghavi;Ghasem Alizadeh Afrouzi;Horieh Ghorbani

  6. Products Of EP Operators On Hilbert C*-Modules

    Authors: Javad Farokhi-Ostad;Ali Reza Janfada

  7. $C^{*}$-semi-inner product spaces

    Authors: Saeedeh Shamsi Gamchi;Mohammad Janfada;Asadollah Niknam

  8. Some fixed point theorems for $C$-class functions in $b$-metric spaces

    Authors: Arslan Hojat Ansari;Abdolrahman Razani

  9. Convergence of Integro Quartic and Sextic B-Spline interpolation

    Authors: Jafar Ahmadi Shali;Ahmadreza Haghighi;Nasim Asghary;Elham Soleymani

  10. Somewhat pairwise fuzzy $alpha$-irresolute continuous mappings

    Authors: Ayyarasu Swaminathan

  11. $L$-Topological Spaces

    Authors: Ali Bajravani

  12. Fuzzy $e$-regular spaces and strongly $e$-irresolute mappings

    Authors: Veerappan Chandrasekar;Somasundaram Parimala